Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Is pain in eyes,head and high heart beat is due to throat infection?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1480 Questions
Good day, I am 26 year old man, doing sport for many years, I was feeling tied, cold feets, naping, naping during mental work, hair loss, erectile disfunction. I went to these symthoms to the doctor after blood analysis he put me dyagnosis of hypohyroid. I began to take 25 micrograms THS ( Eutiroks). After 11 days i felt better and after 2 month my erectile disfunction got better. But after 2 month i left my country for education to Europe. and 1 month after coming here i began to feel harsh head ayck, tension in my ayes and high heart rate. So i was away from my doctor and got affraid and stopped taking hormone. But my head pain tension in ayes and high heart beat were continuing. Then after 2 month with these symthoms my throat little swolled up and i reallized had these pains comes when i drink cold and i feel little pain when i drink cold. Meanwhile my symthomps of hypothyroid came back and will very very bad for them( i also want to mention that my mother is also taking THS pills for long time). I quit with drinking cold drinks and kept my throat warm last 2 weeks and last 1 week since i has some antibiotics at home ( amocsichilin 500mg) i took it 3 time per day during 5 days. After taking care of my throat i felt better it seams antibiotics also were useful and heart beat also drop down . But even i do not have pain in my throat i will disconfort especially when i drink very slightly cold drink. I have feeling that some thing is not ok there. Because hypothyroid sytmtoms hurting me much i though if am .feeling well so i decided take back thyroid hormone. So i began last 2 days to take half of 25 microg pills and i again began to feel ( less than it was ) tension kind of pain in back side of my head, tension in ayes. The most interesting moment is that i pain is displacing. It means that some time i feel pain in back side of my head some times tension in my ayes some time in my throat. I also want to mention that i went to endocrinolgist recently in Europe . He told me -- all endorinical measures are in the norm, but my thyroid hor is directly in the border and it might be reason for some hypohyroid symthoms. I included my last blood test results here please also view In conculsion i want to ask to doctor: is it possible during last 2 month i has pain in ayes, head and high heart beat due to hidden infection process of my throat?. I was filling very very good when i was taking thyroid pills why when i try to recovery intake i have pains ( again current pains are less than used to be before takng care of my throat)? can i recovery THS hormone uptake ? What are doctors general opinion ?
Posted Fri, 31 Jan 2014 in Thyroid Problem and Hormonal Problems
Answered by Dr. Shehzad Topiwala 10 hours later
Brief Answer: Thyroid Detailed Answer: I agree with your endocrinologist that the hormonal tests on the included report look normal, except that the TSH is marginally elevated. Such a mild value cannot cause major symptoms, especially the kind that you are experiencing. Your thyroid is unlikely the cause of the symptoms you are experiencing in your eyes and throat and elsewhere. It might cause some low energy and slight weight gain or dry skin. It would be worth your while pursuing other causes that explain the problems you have been having. Once the precise reason is found, appropriately treating that will hopefully make you feel better. For the time being, I would suggest staying off the thyroid medication. It appears you have various problems while taking it and off it as well. Some people are allergic to the XXXXXXX inside the thyroid pill. To the best of my knowledge, thyroid medications of varying doses are made in different colors. The only white one is the 50 mcg dose. This does not contain any XXXXXXX in it. So those who take this do not experience the XXXXXXX related allergic reactions if they are truly allergic to the XXXXXXX present inside this medication. So you may wish to try taking the 50 mcg but halve it ie take half every day of the 50 instead of 25 daily. If splitting the tablet is challenging then taking the whole 50 mcg every other day (ALTERNATE DAYS) is also acceptable. See how you feel for a week or so, unless intolerable side effects occur in which case do not take any thyroid medication for a while and retest your labs in 4-6 weeks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor